Which response by the nurse is most appropriate? | MyMerci
More questions like thisTry ›
Medication Administration

Which response by the nurse is most appropriate?

Explanation
Dizziness, nausea, insomnia, anxiety, and electric-shock sensations beginning within days of abrupt paroxetine cessation are consistent with antidepressant discontinuation syndrome. The nurse should assess safety and contact the prescriber. The prior dose can be resumed when symptoms are intolerable, followed by a slower individualized taper. The client should not double doses, start another antidepressant independently, or assume that the symptoms prove relapse or drug toxicity.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.